Skip to Content

Is it normal to feel stoned with 100mg zoloft and60mg of buspirone a day?

Responses (2)

Anonymous 26 Mar 2011

Hello,

Both Zoloft and Buspirone cause drowsiness and dizziness, they are common side effects.

List of side effects for future reference:

https://www.drugs.com/sfx/zoloft-side-effects.html

https://www.drugs.com/sfx/buspirone-side-effects.html

I suggest you contact your Dr. on Monday, although they are common side effects , they are also side effects and explain to him / her what they are making you feel, you might need a dose adjustment.-

Take care.-

Anonymous 10 May 2012

Hello gary1966. I agree with Maso. You might try and space the two apart. One at night, say close to bedtime and another in the morning that might help ease the sedation. Regards, pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions